MathSciNet Relay Station
MathSciNet bibliographic data
MR1041533 (91b:81023) 81Q10 (47B99 82B44)
Kotani, Shinichi Jacobi matrices with random potentials taking finitely many values. Rev. Math. Phys. 1 (1989), no. 1, 129–133.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement